MathSciNet Relay Station
MathSciNet bibliographic data
MR1458426 (98d:58172) 58G10 (19J10 57Q10 58G26)
Rosenberg, Steven Nonlocal invariants in index theory. Bull. Amer. Math. Soc. (N.S.) 34 (1997), no. 4, 423–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement